# SDR IPXA2019041761101

- Difficulty date: April 5, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,157 hours, 14,904 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  R/H WING FIXED L/E LOWER SKIN IS CRACKED AT CUT-OUT AT STA. XOS. 776.8.REPAIRED CRACKED R/H WING FIXED L/E LOWER SKIN AT STA. XOS. 776.8 IAW SRM 57-40-02 REPAIR 7 FIG. 201. (MAJOR)
